Journal of Convex Analysis, Vol. 6, No. 2, pp. 267-291 (1999)

Boundary Homogenization for a Quasi-Linear Elliptic Problem with Dirichlet Boundary Conditions Posed on Small Inclusions Distributed on the Boundary

Mustapha El Jarroudi

Faculté des Sciences et Techniques de Tanger, Département de Mathématiques, B.P. 416, Tanger, Maroc,

Abstract: We describe the asymptotic behaviour of the solution of a quasi-linear elliptic problem posed in a domain of $\R^n$, $n\geq 3$ and with homogeneous Dirichlet boundary conditions imposed on small zones of size less than $\varepsilon$ distributed on the boundary of this domain when the parameter $\varepsilon$ goes to 0. We use epi-convergence arguments in order to establish the limit behaviour.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1999--2000 ELibM for the EMIS Electronic Edition